# SDR SWAA2022030727338

- Difficulty date: April 16, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Make and model: Boeing 737*
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 222DF; FWD OUTBOARD CORNER IS DELAMINATED. / REPAIRED FLOORBOARD PANEL (222-DF) FWD OUTBOARD CORNER WITH FIBERGLASS WET-LAY-UP I/A/W B737 SRM 53-00-50-2R-1 (3) A-M (REV67)
